HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Research Institute for Electronic Science >
電子科学研究 >
第4巻 >


Files in This Item:
4_P122-125.pdf256.04 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 量子力学への分布定数回路理論の応用:確率密度は波動関数の絶対値の二乗でよいか?
Authors: 永井, 信夫 Browse this author
真田, 博文 Browse this author
鈴木, 正清 Browse this author
Issue Date: Feb-1997
Publisher: 北海道大学電子科学研究所
Journal Title: 電子科学研究
Volume: 4
Start Page: 122
End Page: 125
Type: bulletin (article)
Appears in Collections:電子科学研究 > 第4巻

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University